# SDR AALA202105269011

- Difficulty date: May 25, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 30,240 hours, 12,429 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER LEFT CORNER OF CAPTAIN'S L1 WINDOW HAS A DELAMINATION OR CRACK.   REMOVED AND REPLACED CAPTAIN L1 WINDOW IAW WORK CARD 08L21056003.
